# SDR MALA954639

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT INBOARD WING TO NACELLE SKIN ATTACH ANGLE CRACKED AT THE 5TH AND 8TH RIVETS.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE IAW ARP 54-28-9101.  (M)
